# SDR SWAA2021021127840

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** AFT OF AFT CARGO COMPMT. BILGE FLOOR STRAP CORRODED @ STA 868 MKD DOT 60-074 / REMOVED AND REPLACED FLOOR SUPPORT TEE STRAP AT AFT CARGO COMPT. STA 868 PER REF B737 SRM 51-40-02-0G-0
